# SDR CA141113003

- Difficulty date: October 27, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 172R
- Engine: Lyc IO360L2A
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: 0510105338
- Condition: Frayed
- Location: Rudder
- Part time: 2,851 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CABLE STARTING TO FRAY AT REAR PULLEY.
